# SDR AALA201909159012

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 32,177 hours, 12,956 cycles
- Engine: Cfmint CFM567B243
- Engine time: 32,196 hours, 12,967 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: MC054964Y
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A, P
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT  REPORT OF POSSIBLE TAILPIPE FIRE LEFT ENGINE RECEIVED FROM ANOTHER AIRCRAFT. NO ABNORMAL INDICATIONS IN COCKPIT. MAINTENANCE ACCOMPLISHED JOB CARD 78-95-24, REMOVED AND REINSTALLATION OF LT ENGINE PRIMARY NOZZLE. FOUND NO DAMAGE TO FLAME ARRESTOR OR ANY LEAKS AROUND THE OIL COVER. ACCOMPLISHED JOB CARD 4917, CHIP DETECTORS, NO DISCREPANCIES NOTED. REPLACED LT ENGINE LUBE UNIT IAW AMM 79-21-01. ACCOMPLISHED ENGINE RUN IAW AMM 71-00-00. NO LEAKS NOTED.
